MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-PWR-FG-1000 INSERT,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-PWR-FG-1000 INSERT,PKD; SCALER, ULTRASONIC
Catalog Number 82004
Medical Device Problem Codes Restricted Flow rate (1248); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported a 30k fsi-pwr-fg-1000 insert, pkd is alleged that the water will only spray a wide band with no drip which soaks the patient.When water is turned down the tip gets hot.No injury occurred.
 
Additional Manufacturer Narrative
Return qty (b)(4), 25051, 30k fsi-pwr-1000 fg-74, 00134853, bul per manufacture date.Test method / gp005-wi02.Inductance: gauge id# 5349 due: 12/31/2026, result 3.16.Meets spec, does not meet spec, n/a.Tip condition: - meets spec, does not meet spec, n/a.Stack condition, meets spec, does not meet spec, n/a.Tested on: g130 gage id# 9626-2 due date: 03/31/26 set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec, does not meet spec, n/a.Spray: - meets spec, does not meet spec, n/a.Water leak: hp sealing ring, proximal ring, distal ring.Seam leak, n/a.Vibration: - meets spec, does not meet spec, n/a.Grip condition: meet, does not meet spec, n/a.Other visual observation: insert is good, no fault found.Insert was tested on a digital thermometer i.D.# 6116a.Due date:09/30/2026.The temperature was 86.4 °f, no fault found with temperature.The specifications state the temperature is not to exceed 118.4°f.(per pds - 8016 (rev.6).Alleged event: confirmed, not confirmed.

Brand Name
30K FSI-PWR-FG-1000 INSERT,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23097727
Report Number2424472-2025-00255
Device Sequence Number21024293
Product Code ELC
UDI-Device IdentifierD003820041
UDI-PublicD003820041
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82004
Device Lot NumberFG 00134853
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/17/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown